Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Trying to concieve. Having irregular, continuous periods which stop only after taking tablets. Is it safe if concieved?

hi. i have a question regarding contraceptive pills can you help me? i had iregular preiod, i had my periods for 30 day, when i take tablet it stops.. when i stop taking it again it starts.... now i am under treatment. i was informed to take tablets for 30 days, then once i stoped taking tablets after the courst my perioda started with in next 3 days. again i was informed to take another set of tablets for 21 days ( femilon). wanted to know will it affect during pregnant... i am 29years old, married 9 months back, no kids... want to conceive... thanks...
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

The tablet you are taking will affect pregnancy, delaying it. So, I suggest to talk to your doctor to stop using this pill as you wish to conceive.

You are having irregular periods and using tablets will delay pregnancy. Once you are off, can think over conceiving.

All the best!
Answered: Tue, 26 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor